Monstrous moonshine of higher weight

Chongying Dong Department of Mathematics, University of California Geoffrey Mason Department of Mathematics, University of California

TBD mathscidoc:1701.331890

Acta Mathematica, 185, (1), 101-121, 1998.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 123 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{chongying1998monstrous,
  title={Monstrous moonshine of higher weight},
  author={Chongying Dong, and Geoffrey Mason},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336509893599},
  booktitle={Acta Mathematica},
  volume={185},
  number={1},
  pages={101-121},
  year={1998},
}
Chongying Dong, and Geoffrey Mason. Monstrous moonshine of higher weight. 1998. Vol. 185. In Acta Mathematica. pp.101-121. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336509893599.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved